# SDR CA051102004

- Difficulty date: October 30, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 80260008
- Part serial: 286
- Condition: Cracked
- Location: Cockpit
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORTED CO-PILOT'S WINDSHIELD CRACKED AFTER THE AIRCRAFT LANDED.  MECHANICS ADVISED THAT CO-PILOT'S WINDSHIELD HAS A CRACK ABOUT 50 CM ON THE OUTER PLY.
